Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the primariness of the Banach space $ l\sb {\infty}/C\sb 0$


Authors: Lech Drewnowski and James W. Roberts
Journal: Proc. Amer. Math. Soc. 112 (1991), 949-957
MSC: Primary 46B20; Secondary 46B25
DOI: https://doi.org/10.1090/S0002-9939-1991-1004417-0
MathSciNet review: 1004417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a response to a question asked by Leonard and Whitfield (1983) we show that, under the Continuum Hypothesis, the Banach space $ {l_\infty }/{C_0}$ is primary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46B25

Retrieve articles in all journals with MSC: 46B20, 46B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1004417-0
Keywords: Primary Banach space, Stone-Cech compactification of the integers, continuum hypothesis
Article copyright: © Copyright 1991 American Mathematical Society